DOLO-COLD


Brand:
DOLO-COLD

Manufacturer:
MICRO LABS

  
List of Drugs:
  • Paracetamol + Chlorpheniramine maleate

Compositions:
, Caffeine 30mg, Chlorpheneramine mal 2mg, Paracetamol 500mg, Pseudoephedrine 30mg tabs,
  
List of Related Indications:
  • Symptom relief of cold/cough

Strength Rate Packing Style
500mg 0.00 Tab